# SDR AALA202109273299

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 64,074 hours, 24,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CHECK FOUND EMERGENCY EXIT LIGHT ON SEAT 34ABC INOPERATIVE. FOUND BROKEN WIRE ON THE CANON PLUG (7460VC14). REPAIRED BROKEN WIRE OPERATIONS CHECKED PER AMM 33-50-00.
